Singular limits in fluidynamics
Beirão Da Veiga, H.
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), p. 55-69 / Harvested from Numdam
Publié le : 1995-01-01
@article{RSMUP_1995__94__55_0,
     author = {Beir\~ao Da Veiga, Hugo},
     title = {Singular limits in fluidynamics},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     volume = {94},
     year = {1995},
     pages = {55-69},
     mrnumber = {1370902},
     zbl = {0853.76073},
     language = {en},
     url = {http://dml.mathdoc.fr/item/RSMUP_1995__94__55_0}
}
Beirão Da Veiga, H. Singular limits in fluidynamics. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995) pp. 55-69. http://gdmltest.u-ga.fr/item/RSMUP_1995__94__55_0/

[Ag] R. Agemi, The incompressible limit of compressible fluid motion in a bounded domain, Proc. Japan Acad. Ser. A, 57 (1981), pp. 291-293. | MR 628112 | Zbl 0494.76061

[As] K. Asano, On the incompressible limit of the compressible Euler equation, Japan J. Applied Math., 4 (1987), pp. 455-488. | MR 925620 | Zbl 0638.35012

[BV1] H. Beirão Da Veiga, Stationary motions and the incompressible limit for compressible viscous fluids, Houston J. Math., 13 (1987), pp. 527-544. | MR 929289 | Zbl 0663.76066

[BV2] H. Beirão Da Veiga, An Lp-theory for the n-dimensional, stationary, compressible Navier-Stokes equations, and the incompressible limit for compressible fluids. The equilibrium solutions, Comm. Math. Physics, 109 (1987), pp. 229-248. | MR 880415 | Zbl 0621.76074

[BV3] H. Beirão Da Veiga, Perturbation theory and well-posedness in Hadamard's sense of hyperbolic initial-boundary value problems, J. Nonlinear Analysis: TMA, 22 (1994), pp. 1285-1308. | MR 1279985 | Zbl 0818.35057

[BV4] H. Beirão Da Veiga, Perturbation theorems for linear hyperbolic mixed problems and applications to the compressible Euler equations, Comm. Pure Appl. Math., 46 (1993), pp. 221-259. | MR 1199199 | Zbl 0791.35102

[BV5] H. Beirão Da Veiga, The initial boundary value problem for the nonbarotropic compressible Euler equations: structural-stability and data dependence, Ann. Inst. H. Poincaré: Analyse non linéaire, 11 (1994), pp. 297-311. | Numdam | MR 1277897 | Zbl 0836.35092

[BV6] H. Beirão Da Veiga, On the singular limit for slightly compressible fluids, Calculus of Variations and P.D.E., 2 (1994), pp. 205-218. | MR 1385526 | Zbl 0805.35009

[BV7] H. Beirão Da Veiga, Singular limits in compressible fluid dynamics, Arch. Rat. Mech. Analysis, 128 (1994), pp. 313-327. | MR 1308856 | Zbl 0829.76073

[Eb1] D.G. Ebin, The motion of slightly compressible fluids viewed as motion with a strong constraining force, Ann. Math., 105 (1977), pp. 141-200. | MR 431261 | Zbl 0373.76007

[Eb2] D.G. Ebin, Motion of slightly compressible fluids in a bounded domain, Comm. Pure Appl. Math., 35 (1982), pp. 451-485. | MR 657824 | Zbl 0478.76011

[Ga] E. Gagliardo, Ulteriori proprietà di alcune classi di funzioni in più variabili, Ricerche Mat., 8 (1959), pp. 24-51. | MR 109295 | Zbl 0199.44701

[KM1] S. Klainerman - A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math., 34 (1981), pp. 481-524. | MR 615627 | Zbl 0476.76068

[KM2] S. Klainerman - A. Majda, Compressible and incompressible fluids, Comm. Pure Appl. Math., 35 (1982), pp. 629-653. | MR 668409 | Zbl 0478.76091

[M] A. Majda, Compressible fluid flow and systems of conservation laws in several space dimensions, Springer-Verlag Appl. Math. Sci., # 53, New York (1984). | Zbl 0537.76001

[Ni] L. Nirenberg, On Elliptic partial differential equations, Ann. Sc. Norm. Sup. Pisa, 13 (1959), pp. 115-162. | Numdam | MR 109940 | Zbl 0088.07601

[Sc1] S. Schochet, The compressible Euler equation in a bounded domain: Existence of solutions and the incompressible limit, Comm. Math. Phys., 104 (1986), pp. 49-75. | MR 834481 | Zbl 0612.76082

[Sc2] S. Schochet, Singular limits in bounded domains for quasi-linear symmetric hyperbolic systems having a vorticity equation, J. Diff. E q., 68 (1987), pp. 400-428. | MR 891336 | Zbl 0633.35047

[Sc3] S. Schochet, Symmetric hyperbolic systems with a large parameter, Comm. Part. Diff. Eq., 12 (1987), pp. 1627-1651. | MR 871107 | Zbl 0651.35047

[U] S. Ukai, The incompressible limit and the initial layer of the incompressible Euler equation, J. Math. Kyoto Univ., 26 (1986), pp. 323-331. | MR 849223 | Zbl 0618.76074